# SDR UALA2009030200670

- Difficulty date: February 27, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 55,631 hours, 10,484 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT COACH L&R SEAT EEL INOP.  REPLACED EEL LIGHT POWER SUPPLY M33401.  TESTED GOOD.
